# SDR FDEA202402210194

- Difficulty date: February 21, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777F
- Aircraft serial: 39682
- Aircraft time: 48,887 hours, 8,724 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 140W9255Y408
- Condition: Misoverhauled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO E G-5710-E0366409D PART8 (RIGHT LONGERON   MODIFICATION), FOUND FIGURE 107, SHEET 2 OF 2, VIEW A, CIRCLE STEP 2, THE PRINTED QTY 48 LOCATIONS IS NOT IAW FIGURE AND AIRCRAFTQUANTITY. DISCREPANCY IN EO E G-5710-E0366409 D PART8, FIGURE 107, SHEET 2 OF 2, VIEW A, CIRCLE  STEP 2 PRINTED QUANTITY 48 LOCATIONS IS CLARIFIED AS AN ERROR AND SHOULD BE CORRECTED AS QUANTITY 58 IAW EA G-5710-T0377853 PART1,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
